Title: On cohomology of split Lie algebra extensions
Authors: Degrijse, Dieter *
Petrosyan, Nansen * # ×
Issue Date: 1-Jan-2012
Publisher: Heldermann Verlag
Series Title: Journal of Lie Theory vol:22 issue:1 pages:1-15
ISSN: 0949-5932
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science